# SDR HALA2017072600205

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 23,474 hours, 3,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT THE L2 DOOR FOUND LOOSE AND HANGING FROM CEILING.  ATTACHED THE EXIT SIGN.
